# SDR Q2SA746012

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 134,090 hours, 23,794 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Part number: 241805
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMBOUT OF OHSJ, CREW SMELLED ELECTRICAL SMOKE, RAN CHECKLIST AND FOUND SMOKE COMING FROM ESSENTIAL TRANSFORMER RECTIFIER.  COCKPIT PORTABLE FIRE EXTINGUISHER USED AS PRECAUTION.  CREW EXECUTED A SAFE AIR TURNBACK TO DEPARTURE AIRPORT OHSJ.
